Authors: Stević, Stevo 
Jiang, Zhijie
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Differences of weighted composition operations on the unit polydisk
Journal: Siberian Mathematical Journal
Volume: 52
Issue: 2
First page: 358
Last page: 371
Issue Date: 1-Mar-2011
Rank: M23
ISSN: 0037-4466
DOI: 10.1134/S0037446611020200
Let φ1 and φ2 be holomorphic self-maps of the unit polydisk DN, and let u1 and u2 be holomorphic functions on DN. We characterize the boundedness and compactness of the difference of weighted composition operators Wφ1, u1 and Wφ2, u2 from the weighted Bergman space, 0 < p < ∞, to the weighted-type space Hυ∞ of holomorphic functions on the unit polydisk DN in terms of inducing symbols φ1, φ2, u1, and u2.
Keywords: compact operator | polydisk | weighted Bergman space | weighted composition operator | weighted-type space
Publisher: Springer Link
Project: Science Foundation of the Sichuan Province, Grant No. 20072A04

Show full item record


checked on Jun 15, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.